# SDR 96ZZZX4936

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N106GP
- Make and model: Cessna 402B
- Aircraft serial: 402B1235
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork Bolt
- Part number: 50452112
- Condition: Broken
- Location: Nlg
- Part time: 10,509 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT AWAY FROM HOME STATION, PILOT FOUND THE NOSE LANDING GEAR FORK BOLT BROKEN AND PULLED AWAY FROM BELLCRANK, PN 0842104-3.  THE AREA WHERE THE BREAK WAS FOUND CANNOT BE INSPECTED WITHOUT REMOVING IT FROM THE BELLCRANK.
